Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 247236, 17 pages
Research Article

Applications of an HIDS Theorem to the Existence of Fixed Point, Abstract Equilibria and Optimization Problems

Department of Mathematics, National Kaohsiung Normal University, Kaohsiung 824, Taiwan

Received 16 June 2011; Accepted 18 July 2011

Academic Editor: Josip E. Pečarić

Copyright © 2011 Wei-Shih Du. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Zhenhua He, and Wei-Shih Du, “New feasible iterative algorithms and strong convergence theorems for bilevel split equilibrium problems,” Fixed Point Theory and Applications, vol. 2014, no. 1, pp. 187, 2014. View at Publisher · View at Google Scholar